Zum Inhalt.

RWTH LogoInstitut für Statistik und Wirtschaftsmathematik

Publikationsliste

Buchkapitel (Sortieren nach: Erscheinungsdatum | Titel)
Burkschat, M., Cramer, E. & Kamps, U. (2007). Linear estimation of location and scale parameters based on generalized order statistics from generalized Pareto distributions. In: M. Ahsanullah & M. Z. Raqab (Hrsg.), Recent Developments in Ordered Random Variables (S. 253-261). Hauppauge: Nova Science.
Burkschat, M., Kamps, U. & Kateri, M. (2015). Estimation in a model of sequential order statistics with ordered hazard rates. In: P. Choudhary, Ch. Nagaraja & H. K. T. Ng (Hrsg.), Ordered Data Analysis, Modeling, and Health Research Methods - In Honor of H. N. Nagaraja's 60th Birthday (S.105-119). New York: Springer.
Bücher (Sortieren nach: Erscheinungsdatum | Titel)
Burkschat, M., Cramer, E. & Kamps, U. (2012). Beschreibende Statistik: Grundlegende Methoden der Datenanalyse (2. Auflage). Berlin: Springer.
Cramer, E., Kamps, U., Kateri, M. & Burkschat, M. (2015). Mathematik für Ökonomen (Kompakter Einstieg für Bachelorstudierende). Berlin: de Gruyter Oldenbourg.
Tagungsbeiträge (Sortieren nach: Erscheinungsdatum | Titel)
Beutner, E., Burkschat, M. & Kamps, U. (2007). Sequential k-out-of-n systems: model and estimation. Proceedings of the Fifth International Mathematical Methods in Reliability (MMR) Conference (S. ). Glasgow: .
Zeitschriften (Sortieren nach: Erscheinungsdatum | Titel)
Burkschat, M., Cramer, E. & Kamps, U. (2003). Dual generalized order statistics. Metron, 56, 13-23
Burkschat, M., Cramer, E. & Kamps, U. (2006). On optimal schemes in progressive censoring. Statist. Probab. Lett., 76, 1032-1036
Burkschat, M., Cramer, E. & Kamps, U. (2007). Optimality criteria and optimal schemes in progressive censoring. Comm. Statist. Theory Methods, 36, 1419-1431
Balakrishnan, N., Burkschat, M., Cramer, E. & Hofmann, G. (2008). Fisher information based progressive censoring plans. Comp. Statist. Data Analysis, 53, 366-380
Balakrishnan, N., Burkschat, M. & Cramer, E. (2008). Best linear equivariant estimation and prediction in location-scale families. Sankhya Ser. B, 70, 229-247
Burkschat, M. (2008). On optimal linear equivariant estimation under progressive censoring. Statistics, 42, 383-392
Burkschat, M. (2008). On optimality of extremal schemes in progressive type II censoring. J. Statist. Plann. Inference, 138, 1647-1659
Yao, J., Burkschat, M., Chen, H. & Hu, T. (2008). Dependence structure of spacings of order statistics. Comm. Statist. Theory Methods, 37, 2390-2403
Burkschat, M. (2009). Multivariate dependence of spacings of generalized order statistics. J. Multivariate Analysis, 100, 1093-1106
Burkschat, M. & Lenz, B. (2009). Marginal distributions of the counting process associated with generalized order statistics. Comm. Statist. Theory Methods, 38, 2089-2106
Burkschat, M. (2009). Systems with failure-dependent lifetimes of components. J. Appl. Probab., 46, 1052-1072
Burkschat, M. (2010). Linear estimators and predictors based on generalized order statistics from generalized Pareto distributions. Comm. Statist. Theory Methods, 39, 311-326
Burkschat, M., Kamps, U. & Kateri, M. (2010). Sequential order statistics with an order statistics prior. J. Multivariate Analysis, 101, 1826-1836
Burkschat, M. & Navarro, J. (2011). Aging properties of sequential order statistics. Probab. Engrg. Inform. Sci., 25, 449-467
Navarro, J. & Burkschat, M. (2011). Coherent systems based on sequential order statistics. Naval Res. Logist, 58, 123-135
Schenk, N., Burkschat, M., Cramer, E. & Kamps, U. (2011). Bayesian estimation and prediction with multiply Type-II censored samples of sequential order statistics from one- and two-parameter exponential distributions. J. Statist. Plann. Inference, 141, 1575-1587
Burkschat, M. & Cramer, E. (2012). Fisher information in generalized order statistics. Statistics, 46, 719-743
Dahmen, K., Burkschat, M. & Cramer, E. (2012). A- and D-optimal progressive Type-II censoring designs based on Fisher information. J. Stat. Comput. Simul., 82, 879-905
Burkschat, M., Kamps, U. & Kateri, M. (2013). Estimating scale parameters under an order statistics prior. Stat. Risk. Model., 30, 205-219
Burkschat, M. (2013). Comments on the survey by Balakrishnan and Zhao [Diskussionsbeitrag zu einem Übersichtsartikel von N. Balakrishnan und P. Zhao]. Probab. Engrg. Inform. Sci., 27, 465-466
Burkschat, M. & Navarro, J. (2013). Dynamic signatures of coherent systems based on sequential order statistics. J. Appl. Probab., 50, 272-287
Burkschat, M. & Torrado, N. (2014). On the reversed hazard rate of sequential order statistics. Statist. Probab. Lett., 85, 106-113
Burkschat, M. & Navarro, J. (2014). Asymptotic behavior of the hazard rate in systems based on sequential order statistics. Metrika, 77, 965-994
Kamps, U. & Burkschat, M. (2015). Erneuerungstheorie und Wartezeitparadoxon. WISU - das wirtschaftsstudium, 3/15, 289-295
Bedbur, S., Burkschat, M. & Kamps, U. (2016). Inference in a model of successive failures with shape-adjusted hazard rates. Ann. Inst. Statist. Math., 68, 639-657
Burkschat, M., Cramer, E. & Górny, J. (2016). Type-I censored sequential k-out-of-n systems. Appl. Math. Modelling, 40, 8156-8174
Cramer, E., Burkschat, M. & Górny, J. (2016). On the exact distribution of the MLEs based on Type-II progressively hybrid censored data from exponential distributions. J. Stat. Comput. Simul., 86, 2036-2052
Burkschat, M. & Navarro, J. (2018). Stochastic comparisons of systems based on sequential order statistics via properties of distorted distributions. Probab. Engrg. Inform. Sci., 32, 246-274
Burkschat, M. & Rychlik, T. (2018). Sharp inequalities for quantiles of system lifetime distributions from failure-dependent proportional hazard model. TEST, 27, 618-638
Bieniek, M. & Burkschat, M. (2018). On unimodality of the lifetime distribution of coherent systems with failure-dependent component lifetimes. J. Appl. Probab., 55, 473-487
Bieniek, M., Burkschat, M. & Rychlik, T. (2018). Conditions on unimodality and logconcavity for densities of coherent systems with an application to Bernstein operators. J. Math. Anal. Appl., 467, 863-873
Burkschat, M. & Samaniego, F. J. (2018). Dynamic IFR concepts for coherent systems. Statist. Probab. Lett., 142, 1-7
Bezgina, E. & Burkschat, M. (2019). On total positivity of exchangeable random variables obtained by symmetrization, with applications to failure-dependent lifetimes. J. Multivariate Analysis, 169, 95-109